MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HOHN PERCUTANEOUS 7F DUAL-LUMEN CATHETER BASIC KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 HOHN PERCUTANEOUS 7F DUAL-LUMEN CATHETER BASIC KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported via phone call "that they have ordered hohn¿ central venous catheters ref#6600730, (2 each) and the size is not as listed on bd website which is 42cm length instead she got 24cm length." this report addresses the second of two catheters received.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), and website product listings.Based on a review of this information, the following was concluded: the complaint of an incorrect size listing on the bd product website was confirmed.The customer had reported that they believed to have ordered a 42cm length hohn catheter and received a 24cm length catheter.Further information was provided that the website had listed product catalog number 6600730 as a 42cm catheter.A review of the product bill of materials and unit label confirmed that the correct length for that catheter is 24cm, and another review of the following website url showed that the catheter length listed on the bd product information page was 42cm: https://www.Bd.Com/en-us/offerings/capabilities/vascular-access/vascular-iv-catheters/central-iv-catheters/hohn-central-venous-catheters/6600730.This page has since been updated and now correctly lists that catheter length as 24cm.
 
Event or Problem Description
It was reported via phone call "that they have ordered hohn® central venous catheters ref#6600730, (2 each) and the size is not as listed on bd website which is 42cm length instead she got 24cm length." this report addresses the second of two catheters received.

Brand Name
HOHN PERCUTANEOUS 7F DUAL-LUMEN CATHETER BASIC KIT
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12282143
Report Number3006260740-2021-03177
Device Sequence Number19956897
Product Code LJS
UDI-Device Identifier00801741036705
UDI-Public(01)00801741036705
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K830256
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number6600730
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2021
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date08/05/2021
Supplement Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;